# SDR SWI2025F00985

- Difficulty date: March 30, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N805SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15069
- Aircraft time: 43,134 hours, 29,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL27.00 CORRODED IN MULTIPLE LOCATIONS ON UPPER SURFACE BETWEEN APPROXIMATELY FS1005.00 - FS1069.75 AS MARKED  (C-CHECK RO 07/16/2025)REMOVED AND INSTALLED NEW REPAIR FLOOR BEAM SECTION AT LBL 27 BETWEEN F/S 1005 TO F/S 1038 IAW CRJ 900 SRM 53-00-41-201-001-A03.  COMPLIED WITH REO 690-53-61-1559 REV-- DATE 2025-04-21. COMPLIED WITH 51-900-1002-SKY
